# SDR SWAA2025110731533

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 56,826 hours, 34,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING M-23-125-01839-TLD,  R1 DOOR GIRT BAR RETAINER CLIP MISSING FASTENERS.   INSTALLED FASTENER ON R1 GIRT BAR RETAINER CLIP IAW SRM 51-40-02.
